# SDR 2007UALA00217

- Difficulty date: January 28, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 36,384 hours, 12,795 cycles
- Engine: Iae V2527A5
- System (JASC): 5101 · Aircraft Structures
- Part: Unknown
- Condition: Vibration
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

MODERATE TO SEVERE VIBRATIONS FELT IN AFT CABIN & FLT DECK FLOOR ON CLIMBOUT.  VIBRATIONS SUBSIDED AT LEVEL OFF.  CONDITIONS REAPPEARED ON SUBSEQUENT FLIGHT.   ACCOMPLISHED ELEVATOR INTEGRITY CHECKS.  ALL 4 SERVOS REQUIRED ADJUSTMENT TO .5 DEGREES NOSE UP.  FREEPLAY CHECKS ALL WITHIN LIMITS USING DIAL INDICATOR.
